Doctor insights on:
Ear Dry Medication
My skin is dry & itchy. Legs, back, arms, neck, ears, face. Red patches on arms. Confused. What could be wrong? Medication. What disease is this? Thx.
Need to know more: Although the description is compatible with atopic eczema (since you probably have allergic rhinitis as well as evidenced by the sneezing), it is not possible to tell without a direct examination. Consult an allergist or dermatologist. In meanwhile be sure to bathe daily and apply a skin moisturizer immediately after having sponge dried your skin. ...Read more
Medication reaction? Extremely high bp with crying. Strong pulses in head that made me cough and have dry heaves. Vomit 3rd. Started lamictal ystrday
Possible!: Up to 20% of people can can have nausea &vomiting and that alone could cause the high blood pressure as part of the stress reaction. I don't know if you took your blood pressure, but symptoms of headache or migraine may also occur. Although it can happen high BP itself is very uncommon, though. Call prescribing doc immed. Try 1/2 strength Gatoraide. If not able to take fluid go to ER. ...Read more
My mother has completed head IMRT radiation therapy 3 weeks before. Since last 2 weeks she is not able to swallow even any fluids and water because if severe soar throat and dry mouth. Could you please give any medications for this problem.
Call her doc!: Going through treatment for cancer can be pretty tough. It requires a team effort to make sure any problems due to the treatment are treated or controlled as best as possible, so treatment can continue. Please call the radiation oncologist today, or her PCP so help can be given. Don't be shy, good communication by the patient and family and docs is key to achieving the best results. ...Read more
Get checked: Get both your ears checked and get your TM joints checked. Toxins and/or pathogens could settle in either the ears or the TM joint causing noises or ringing. Also biomechanical factors could be causing TM joint issues resulting in ear noises. ...Read more
More information: Needed. What kind of discharge, whatis the problem, please. ...Read more
Afrin (oxymetazoline): Try afrin (oxymetazoline) or try performing a valsalva maneuver - pinch your nose and gently "blow" air out of your nose while at the same time bearing down like you are lifting something. This will force air up your eustachian tube and expand the middle ear and prevent traction on the ear drum which is what causes the pain and fullness during descent. ...Read more
When I put eat drops in I sit with my head tilted to keep the medication in my ear. Is this correct? How long do I keep my head tilted?
30 to 60 seconds: Most drops a placed in a dose of two to four drops. Usually keeping your head tilted for 30 to 60 seconds will allow the drops to get deeper into the canal and not drain out. ...Read more
After medication I think I'm recovering from sinusitis, but ears are painful and one feels really hot inside. Is this a start of a infection?
Possibly: You should have that ear looked at to be sure. ...Read more
DRUG RASHES TEND TO: Be diffuse, not localized. Please have it looked at. ...Read more
?: Please list the medication so we can answer the question for you ...Read more
I've been having an ringing in my right ear for a year now. Medication didn't work. Just pure ringing. Also I hear a little less on my right.
Have u been: Answering the phone a lot lately? See an ENT dr lately and have a thorough evaluation of ur tinnitus and hearing loss. Take care! Http://www. M.webmd. Com/a-to-z-guides/tc/ringing-in-the-ears-tinnitus-topic-overview. Http://www. M.webmd. Com/a-to-z-guides/hearing-loss-causes-symptoms-treatment. ...Read more
I have been experiencing sharp intermittent pains above right ear. For the past 5 days. Heat helps some but no medication helps. Some spells are worse?
I have life a little bb sized ball behind my left and right ear they don't hurt they are movable and I don't know what it is I havnt tried any medication I spelled life instead of like*
The: The lumps you are describing are consistent with enlarged small lymph nodes. These lymph nodes often swell in response to localized infection in your scalp, posterior neck or ears. You might want to see your physician for evaluation. The lumps usually go away when the infection resolves. ...Read more
OTC Steroid Cream: If you have a localized red, dry, itchy rash limited to ears you could be suffering from contact dermatitis secondary to exposure to jewelry. Costume jewelry has a high content of nickel in it which is a very common allergen people can become sensitized to. Consider avoiding earings if you wear them for the next few weeks and apply OTC hydrocortizone cream to area twice a day to see if resolve ...Read more
Normal: This is related to eustachian tube dysfuntion. You can try clearing your ears with the valsalva manuever (also used in diving). Afrin (oxymetazoline) before the flight may help, yawing, chewing gum can help as well. All of these attempt to allow the eustachian tube to open to relieve the pressure. ...Read more
Define "inner ear": Most use the term inner ear to indicate the ear nerve, which can suffer from viral infections. There is no regular treatment. The middle ear that suffers from bacterial and viral infections responds to a variety of antibiotics when necessary. The viral infections self heal. ...Read more
Depends on situation: The ear can have infection within the nerve, middle ear or canal. Each ore treated differently. For middle ear infections, Amoxicillin is one of several medications used that will kill the most common germs involved. Any antibiotic has a predicted failure rate of at least 5%, so monitoring and followup are important. ...Read more
Ear drops are needed for 7 days provided they are put properly, pulling the ear, holding the drops in for 20 minutes and tilting head properly on opposite side. At the most it should take 2 weeks after which it should be reevaluated.
Any worsening of symptoms during that time should be immediately reevaluated, since complication are common esp in diabetics. ...Read more
What are some great medications for clogged ears? I always get ottitis media during weather changes
Clogged ears: Nasal steroid sprays and antihistamines help keep sinuses clear which will hopefully reduce fluid build up in ears. ...Read more
Will chewing gum always help with ear pressure in long flights or is there a better non-medication method?
Valsalva: Try performing a valsalva maneuver - pinch your nose and gently "blow" air out of your nose while at the same time bearing down like you are lifting something. This will force air up your eustachian tube and expand the middle ear and prevent traction on the ear drum which is what causes the pain and fullness during descent. ...Read more
I had a TIA on nov 3rd and 10 days after the attack I have a high pitched sound in the right side of my brain, (not ears) is it from medications?
Unusual descript.: A sound "in your brain" can only be one of three things: 1) a true external sound with acoustic interference 2) a miscue of the auditory center within the brain responsible for localization of sound or 3) misplacement of inner narrative (as occurs with schizophrenia). You are likely suffering from #2. Certain meds are known to cause tinnitus or "ringing." please discuss with your doctors. ...Read more
Diagnosed with vertigo and been on medication for a week now but I am now getting sharp pains above my left ear on my head, is this cause the vertigo?
I mean when I asked about my diziness drs gave me betaserc 16mg medication and told me to take it rest of my life cause no solution for the inner ear?
Inner ear: Betaserc is for the treatment of meniere's disease (which is vertigo -room spining-, tinnitus, hearing loss, and ear fullness) although it can occur in those under 18 - it is not as common. There are other conditions that cause vertigo youngsters and those can be migraine related. I would see an "otologist" (dr who just treats ear prb) if one is not sure of the diagnosis or treatment recommended. ...Read more
What over-the-counter medication should I use for ear pain due to congestion (liguid in the ear)?
Nasal blockage: Try a nettie pot first. You are alreadt taking an otc antihistamine with decongestent. Avoid neosynephrine (phenylephrine) or afrin. They can cause rebound swelling, overusage and dependence. If it doesn't clear quickly seek medical treatment because this can lead to permenent problems including balance and loss of hearing. ...Read more
Is it a side effect from escitalopram 20 mg to have a watery, shaky feeling in my brain and ears after stopping this medication?
See doctor: Go see your doctor right away. These medications should not be stopped abruptly. ...Read more
Why are my ears constantly itchy inside? And what is the yellow smelly water that comes from inside them? Doctors medication don't work.
Go back to your doc!: Sounds like you have otitis externa, or inflammation/infection of ear canals. It can be caused by microtrauma from cleaning with q-tips, chronic skin conditions like atopic dermatitis, seborrheic dermatitis, psoriasis, increased keratin production, +/- bacterial or fungal infection. I don't know what med was given, but you should go back to your doctor to talk about what else can be done. ...Read more
Slight swelling above top front of ear on head. Clear non smelly liquid leaking out of top of ear. It gets cakey with hair. Need medication?
Preauricular cyst: You have a congenital cyst and sinus. You need to see an ear nose and throat physician for possible surgeryt to remove the cyst and sinus tract. ...Read more